Reference Type | Journal (article/letter/editorial) |
---|
Title | Global existence of weak solutions to the compressible quantum Navier-Stokes equations with degenerate viscosity |
---|
Journal | Journal of Mathematical Physics |
---|
Authors | LĂĽ, Boqiang | Author |
---|
Zhang, Rong | Author |
Zhong, Xin | Author |
Year | 2019 (December 1) | Volume | 60 |
---|
Publisher | AIP Publishing |
---|
DOI | doi:10.1063/1.5127797Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 5772222 | Long-form Identifier | mindat:1:5:5772222:5 |
---|
|
GUID | 0 |
---|
Full Reference | LĂĽ, Boqiang, Zhang, Rong, Zhong, Xin (2019) Global existence of weak solutions to the compressible quantum Navier-Stokes equations with degenerate viscosity. Journal of Mathematical Physics, 60. 121502pp. doi:10.1063/1.5127797 |
---|
Plain Text | LĂĽ, Boqiang, Zhang, Rong, Zhong, Xin (2019) Global existence of weak solutions to the compressible quantum Navier-Stokes equations with degenerate viscosity. Journal of Mathematical Physics, 60. 121502pp. doi:10.1063/1.5127797 |
---|
In | (n.d.) Journal of Mathematical Physics Vol. 60. AIP Publishing |
---|
These are possibly similar items as determined by title/reference text matching only.